# SDR YENA201701010004

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N972JT
- Make and model: Airbus A321-231
- Aircraft serial: 7455
- Aircraft time: 16 hours, 6 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 330112
- Part serial: 1038
- Condition: Failed
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6444, LCQ-JFK. AFT AVIONICS COMPARTMENT FAILED AUDIO TEST FOR SMOKE. R & R AFT AVIONICS SMOKE DETECTOR IAW MM 44-20-19. PERFORMED OPS CHECK. OPS CHECK PASSED.
